My Phych told me last week that she eventually wants me off from these meds in the next month or so, which scared me, but she told me some alarming information also. That these 2 medications in the same grouping have been tested and they cause people to forget things, and mess with their memory, also they said that taking them make you not able to learn any new information. And you body is always learning something new. I have been taking Clonazapam for over 3-4 years, and just started the Lorazipam a month ago. But I wonder why no one told me any of this before I started taking it. My husband for the last few years says "she can't remember if she ate lunch..." Which is true is overly concerned and his grandmother was a 'never take meds' person so he has grew up with the idea that meds are bad, try herbal and vitamins. Has anyone else heard anything about these 2 meds causing things like this?
Posts You May Be Interested In
I don't know what is wrong with me! I am so sad and don't understand why. I don't remember much of this year and that is really frustrating to me. I know at one point I had friends but now I don't. I have no idea what happened with that but I'm starting to wonder if maybe I'm just meant to be alone. So so sad and so incredibly alone. I don't know what to do or even how to feel.
I'm more apprehensive than anything. I know what to expect with the procedure but I have no clue how I'll respond to it. I understand how it's done but everyone responds differently to everything so where I have collected all kinds of information on ECT I have been unable to predict how my body's chemistry will react. I'll keep you posted. Oh and I feel a lot better!